Self-dual lattices of type$A$

Xiaoping Xu Department of Mathematics, The Hong Kong University of Science and Technology

TBD mathscidoc:1701.331811

Acta Mathematica, 175, (1), 123-150, 1993.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{xiaoping1993self-dual,
  title={Self-dual lattices of type$A$},
  author={Xiaoping Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325301354520},
  booktitle={Acta Mathematica},
  volume={175},
  number={1},
  pages={123-150},
  year={1993},
}
Xiaoping Xu. Self-dual lattices of type$A$. 1993. Vol. 175. In Acta Mathematica. pp.123-150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325301354520.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved